Roman Cherniha
Title
Cited by
Cited by
Year
Symmetries, ansätze and exact solutions of nonlinear second-order evolution equations with convection terms
R CHERNIHA, M SEROV
European Journal of Applied Mathematics 9 (5), 527-542, 1998
961998
Lie symmetries of nonlinear multidimensional reaction–diffusion systems: II
R Cherniha, JR King
Journal of Physics A: Mathematical and General 36 (2), 405, 2002
912002
Lie symmetries of nonlinear multidimensional reaction-diffusion systems: I
R Cherniha, JR King
Journal of Physics A: Mathematical and General 33 (2), 267, 2000
882000
Lie symmetries and form-preserving transformations of reaction–diffusion–convection equations
R Cherniha, M Serov, I Rassokha
Journal of mathematical analysis and applications 342 (2), 1363-1379, 2008
632008
The Galilean relativistic principle and nonlinear partial differential equations
WI Fushchich, RM Cherniha
Journal of Physics A: Mathematical, Nuclear and General 18 (18), 3491-3503, 1985
571985
Non-linear reaction–diffusion systems with variable diffusivities: Lie symmetries, ansätze and exact solutions
R Cherniha, JR King
Journal of mathematical analysis and applications 308 (1), 11-35, 2005
532005
Galilei-invariant nonlinear systems of evolution equations
WI Fushchych, RM Cherniha
Journal of Physics A: Mathematical and General 28 (19), 5569, 1995
531995
New non-Lie ansätze and exact solutions of nonlinear reaction-diffusion-convection equations
RM Cherniha
Journal of Physics A: Mathematical and General 31 (40), 8179, 1998
501998
Symmetries, ansätze and exact solutions of nonlinear second-order evolution equations with convection terms, II
R Cherniha, M Serov
European Journal of Applied Mathematics 17 (5), 597, 2006
412006
A constructive method for obtaining new exact solutions of nonlinear evolution equations
RM Cherniha
Reports on Mathematical Physics 38 (3), 301-312, 1996
411996
The exotic conformal Galilei algebra and nonlinear partial differential equations
R Cherniha, M Henkel
Journal of Mathematical Analysis and Applications 369 (1), 120-132, 2010
392010
Galilei invariant non-linear equations of schrödinger type and their exact solutions. I
VI Fushchich, RM Cherniga
Ukrainian Mathematical Journal 41 (10), 1161-1167, 1989
391989
New conditional symmetries and exact solutions of nonlinear reaction–diffusion–convection equations
R Cherniha, O Pliukhin
Journal of Physics A: Mathematical and Theoretical 40 (33), 10049, 2007
372007
New Q-conditional symmetries and exact solutions of some reaction–diffusion–convection equations arising in mathematical biology
R Cherniha
Journal of mathematical analysis and applications 326 (2), 783-799, 2007
372007
Nonlinear reaction-diffusion-convection equations: Lie and conditional symmetry, exact solutions and their applications
R Cherniha, M Serov, O Pliukhin
CRC Press, 2017
352017
Nonlinear systems of the Burgers-type equations: Lie and Q-conditional symmetries, Ansätze and solutions
R Cherniha, M Serov
Journal of mathematical analysis and applications 282 (1), 305-328, 2003
342003
Lie symmetries of nonlinear boundary value problems
R Cherniha, S Kovalenko
Communications in Nonlinear Science and Numerical Simulation 17 (1), 71-84, 2012
332012
On non-linear partial differential equations with an infinite-dimensional conditional symmetry
R Cherniha, M Henkel
Journal of mathematical analysis and applications 298 (2), 487-500, 2004
292004
Exact and numerical solutions of the generalized Fisher equation
R Cherniha
Reports on Mathematical Physics 47 (3), 393-411, 2001
282001
New conditional symmetries and exact solutions of reaction–diffusion–convection equations with exponential nonlinearities
R Cherniha, O Pliukhin
Journal of Mathematical Analysis and Applications 403 (1), 23-37, 2013
272013
The system can't perform the operation now. Try again later.
Articles 1–20